Jump to content

Search the Community

Showing results for tags 'pregablin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello everyone, I would be grateful for some advice about which one of these drugs to taper from first. I am currently tapering the Quetiapine after a crisis last year when my dose was put up. My current medication: Escitalopram (Lexepro) 15mg - been on this for 10 years Quetiapine - 300mg - been on this for about 4 years Pregabline - 150mg - been on this for 3 months (and once in 2015 for about 6 months. I have been on Escitalopram for 10 years. At that time, I was also given Mertazapine 30mg which I was easily able to withdraw from quite quickly. I continued on the Escitalopram alone until 2013 when I felt brave enough to try and taper. I spent about 6 months doing this (but now realize that I was tapering much too quickly). I cleaned up my diet and self-care, took supplements and didn't experience any withdrawal symptoms. 2-3 months later, I woke up one day in extreme panic with the most intense physical sensations. A few months living with this constantly, I was suicidal and in crisis. I immediately went back on the Escitalopram.To cut a long story short, I was put on lots of different drugs again (on top of the Escitalopram) for 'treatment resistant depression' - Mertazapine, Lithium. Nothing helped, I became homeless and suicidal. After some time, I began taking Quetiapine 200mg and 150mg of Pregablin on top of the Escitalopram 15mg. In 2015 stabilised but don't believe it was because of the drugs. I came off the Pregabln using the liquid medication and didn't have any withdrawal symptoms. I was completely stable for about 4 years on this combination of drugs but hated the side effects of the Quetiapine - mainly weight gain and the disruption to my social life and it's extreme sedation. However in September 2019, completely out of the blue, with no triggers, again I woke up in extreme terror wit the same physical sensations which led me into suicidal crisis again and was hospitalised briefly. I didn't want to adjust my medication because I really didn't believe it was doing anything. If it was, how could this happen to me again? After a few months, I was so desperate, I sought out psychiatric input and my Quetiapine dose was put up to 450mg (50mg in the morning, 400mg at night). I have since stablized and have begun to reduce my Quetiapine dose. I have been reducing 25mg every week and am now on 300mg. Questions: In the last few years, I didn't have the courage to taper down from the 200mg of Quetiapine I was on for 4 years. Should I keep going on the taper I'm on now and try to get off it completely? My previous withdrawal from Pregablin in 2015 was easy. Should I start with this? When I withdrew from the Escitalopram in 2013 and had severe symptoms 2-3 months later, the psychiatrist said that this was the underlying illness recurring. I'm not sure this is true as I had no obvious triggers, no extra stress in my life. The drug i would most like to be free from is the Quetiapine. Thank you for any input.
  2. Is it possible that I have permanent brain damage from an anti-depressant. I came of Zispin 12 years ago cold turkey and am still suffering withdraw symptoms that come and go. The symptoms are so severe at this moment that I think I'm losing my mind. I am keeping two words in mind 'Courage & Dignity". I'm going through this so long now that I don't talk about it any more to the people in my life. However, its getting harder to deal with because I'm getting older (60) and my physical health is poor. Two years ago I was told I had terminal cancer I was scared but also relived to know I was getting free of this withdrawal problem. The doctor then decided to operate, she told me I had less than a twenty percent chance of surviving. Well, I got free of cancer, I had my lung removed (and my quality of life) and everybody said I was a miracle. I don't feel like a miracle, I feel like a pathetic mess. Can anyone give me a little hope please.
  3. Im ahmed i live in UAE, i have been stuck with lyrica for more than a year and took high doses up to 900mg a day with short intervals. Now i am trying to control on 600 max a day sometimes i weaken and take 750 or 900 yet rarely. I have felt WD symptoms when i tried cold turkey and when strong reduction from 900 to 300. Its not nice..i believe it created some anxiety for me. Anyways i read most reviews and the tapering seems good and i want to stop it eventually. Thing is in uae we the doses 300 150 and 75mgs only and no liquid solution. The tapering method i read says 10%..can i get help wit this one? And i would like understand i am.not an epileptic patient yet i worry if i might have a seizure while stopping this..does tht happen. I took this medication for a long time but not consistently until the past year and few months. Id like someone to comfort me with this cause my anxiety triggers mostly about the buzzing sensations, fainting, seizure, some weakness, but not regularly. I have good days and some bad days. Thank you for reading
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy